# SDR 2001UALA01600

- Difficulty date: August 4, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 29,260 hours, 21,798 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT FLOOR SECTION OF SEAT TRACK AT BS 986 - BS 1016, RBL 39 HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SEAT TRACK.
